New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Dizzy and upset stomach
2 Replies
MichelleFL - June 19

I have had fibromyalgia all of my life and it was not so bad. But I had my thyroid removed in December of 2007 and during which my head was tilted backkwards for over 7 hours. Since then I have been dizzy everyday and more recently I feel sick to my stomach. I have extereme body pain right now as well. I never took being dizzy and nauseated as a symptom of fibro but it is. My doctor wants me to take gabapentin tonight and I am just so scared as I have had reactions to other medications. I hate taking new medications. Has anyone tried this and had good or bad results? Thanks so much! :)

 

Fantod - June 20

MichelleFl, I have taken gabapentin for over a year with no bad effects. I only use 100 mg and I take it at night. It makes me too drowsy so I sleep some of it off. Gabapentin is used to treat nerve pain. Quite a few people on this board use it. I am also quite sensitive to medication so I understand your concern. My dose is quite low because that is all I can tolerate. You might try ginger ( if you can stand it) for your nausea. It is a very effective homeopathic remedy for nausea. Stop into your local health food store if giner is not an option and ask them what else they might recommend. Wishing you better days ahead.

 

MichelleFL - June 20

Thank you so much Fantod I really appreciate your reply.. :) My doctor has put me on 300mg and told me to take it right before bed. I am scared to take it because of reactions from other medications and the fact that I will be sleeping if something should happen.

{{HUGS}}

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question